Dimensional reduction for the beam in elasticity on an unbounded domain

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The dimensional reduction method is investigated for solving boundary value problems of the beam in elasticity on domain Ωd := R × (-d, d) by replacing the problems with systems of equations in ℝ. The basic tool to analyze the dimensional reduction technique for problems in an unbounded domain Ωd is using of Fourier transformation. The error estimates between the exact solution and the dimensionally reduced solution in a Hilbert space are obtained when d and N are given. The rates of convergence depend on the smoothness of the data on the faces.

Original languageEnglish
Pages (from-to)415-444
Number of pages30
JournalMathematical Models and Methods in Applied Sciences
Volume9
Issue number3
DOIs
Publication statusPublished - 1999 Apr

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Dimensional reduction for the beam in elasticity on an unbounded domain'. Together they form a unique fingerprint.

  • Cite this